MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 178833
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was able to troubleshoot the instrument with the help from customer technical service (cts) over the phone on 09/27/2016.The customer found a leak from tubing through pinch valve (pv37).Cts assisted the customer with replacing the tubing through pv37 which resolved the leak.The repairs were verified according to the customers established protocols.(b)(6).
 
Event or Problem Description
The customer reported approximately 10 ml of clear fluid leak from a coulter lh 500 hematology analyzer.The leak was not contained.The customer was wearing personal protective equipment (ppe) consisting of a lab coat, face shield and gloves at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.Erroneous patient results were not generated and there was no change or effect to patient treatment in connection with the event.There was no impact to patient results or controls.

Brand Name
COULTER LH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6051380
Report Number1061932-2016-00905
Device Sequence Number957994
Product Code GKZ
UDI-Device Identifier15099590265045
UDI-Public(01)15099590265045(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number178833
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2016
Initial Report FDA Received Date10/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1